Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 19013, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/19013

Some new generalizations of Hardy's integral inequality

1Department of Mathematics, Indian Institute of Technology, Kharagpur 721 302, Kharagpur, India
2North Orissa University, Baripada, Distt. Mayurbhanj 757003, Orissa, India

Received 5 March 2006; Revised 31 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • S. Hussain, M.A. Latif, and M. Iqbal, “Multidimensional weighted boas type inequality and related results with applications,” Rocky Mountain Journal of Mathematics, vol. 42, no. 3, pp. 901–918, 2012. View at Publisher ยท View at Google Scholar